skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

This content will become publicly available on February 13, 2021

Title: Exact non-symmetric closed line vacuum magnetic fields in a topological torus

Authors:
ORCiD logo [1]; ORCiD logo [1]
  1. Courant Institute of Mathematical Sciences, New York University, New York, New York 10012, USA
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1599472
Grant/Contract Number:  
DEFG02-86ER53223
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Physics of Plasmas
Additional Journal Information:
Journal Name: Physics of Plasmas Journal Volume: 27 Journal Issue: 2; Journal ID: ISSN 1070-664X
Publisher:
American Institute of Physics
Country of Publication:
United States
Language:
English

Citation Formats

Weitzner, Harold, and Sengupta, Wrick. Exact non-symmetric closed line vacuum magnetic fields in a topological torus. United States: N. p., 2020. Web. doi:10.1063/1.5126688.
Weitzner, Harold, & Sengupta, Wrick. Exact non-symmetric closed line vacuum magnetic fields in a topological torus. United States. doi:10.1063/1.5126688.
Weitzner, Harold, and Sengupta, Wrick. Sat . "Exact non-symmetric closed line vacuum magnetic fields in a topological torus". United States. doi:10.1063/1.5126688.
@article{osti_1599472,
title = {Exact non-symmetric closed line vacuum magnetic fields in a topological torus},
author = {Weitzner, Harold and Sengupta, Wrick},
abstractNote = {},
doi = {10.1063/1.5126688},
journal = {Physics of Plasmas},
number = 2,
volume = 27,
place = {United States},
year = {2020},
month = {2}
}

Journal Article:
Free Publicly Available Full Text
This content will become publicly available on February 13, 2021
Publisher's Version of Record

Save / Share:

Works referenced in this record:

Construction of three-dimensional vacuum magnetic fields with dense nested flux surfaces
journal, January 1984


Low-shear three-dimensional equilibria and vacuum magnetic fields with flux surfaces
journal, April 2019


Magnetic Differential Equations
journal, January 1959


Electron energy transport in the presence of rational surfaces in the Wendelstein 7-AS stellarator
journal, July 2002


Three-dimensional magnetohydrodynamic equilibria with continuous magnetic fields
journal, July 2017


Major results from the stellarator Wendelstein 7-AS
journal, March 2008


Ideal magnetohydrodynamic theory of magnetic fusion systems
journal, July 1982


Expansions of non-symmetric toroidal magnetohydrodynamic equilibria
journal, June 2016


Limiting beta of stellarators with no net current
journal, January 1981


Constructing stellarators with quasisymmetry to high order
journal, November 2019


Overview of first Wendelstein 7-X high-performance operation
journal, June 2019


Tuning of the rotational transform in Wendelstein 7-X
journal, September 2019


Vacuum Magnetic Fields with Dense Flux Surfaces
journal, July 1982


Radial confinement of deeply trapped particles in a non-symmetric magnetohydrodynamic equilibrium
journal, February 2018

  • Sengupta, Wrick; Weitzner, Harold
  • Physics of Plasmas, Vol. 25, Issue 2
  • DOI: 10.1063/1.5011760

Toroidal Containment of a Plasma
journal, January 1967


Direct construction of optimized stellarator shapes. Part 1. Theory in cylindrical coordinates
journal, December 2018


Stellarator microinstabilities and turbulence at low magnetic shear
journal, October 2018


Magnetofluid-Dynamic Spectrum and Low Shear Stability
journal, December 1973


Confinement in W7-AS and the role of radial electric field and magnetic shear
journal, December 1997


Ideal magnetohydrodynamic equilibrium in a non-symmetric topological torus
journal, February 2014


Study of the interplay between magnetic shear and resonances using Hamiltonian models for the magnetic field lines
journal, March 2011

  • Firpo, M. -C.; Constantinescu, D.
  • Physics of Plasmas, Vol. 18, Issue 3
  • DOI: 10.1063/1.3562493

Über die Existenz toroidaler magnetohydrostatischer Gleichgewichte ohne Rotationstransformation
journal, March 1970

  • Lortz, Dietrich
  • Zeitschrift für angewandte Mathematik und Physik ZAMP, Vol. 21, Issue 2
  • DOI: 10.1007/BF01590644

Magnetic Surfaces and Localized Perturbations in the Wendelstein VII-A Stellarator
journal, October 1987